|taking atrpla and its results
Jul 18, 2011
Hi Doc, thanks for your help. I started Atripla in January. I got my results last week and they are the following: CD4 357, CD4% 23.2%, VL Undetectable. I started my treatment with CD4 255, CD4% 16.4%, VL 70 K. Tryglicerides 204, Colesterol all good but HDL (lower than normal, 28) but Neutrophyles are lower than the minimun (2.2 k/ul). Should I be worried about this??? The rest all good. I never missed a dose but havent been able to take it at the same time (always between 10 pm and 2 am, just twice at 5 am). Am I at risk of resistance? IF I keep taking the pill everyday could I think that this treatment would last for many years?? Thank you very much,
| Response from Dr. Young
Hello and thank you for your post and questions.
Sounds like your adherence to your medications is fine. There's no need to worry about a late dose or two in 6 months (ie., this alone won't risk drug resistance or treatment failure). So, yes, if you continue to take your medications, I plan on many years of successful treatment.
Low neutrophils should be monitored, but typically improve with time (though it would be good to specifically ask your healthcare provider about this).
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Anal Sex Worried I Have HIV
- Herpes After Eating Sperm Worried I Have HIV
- Itchy Vagina After Anal Fingering Sign Of HIV AIDS
- White Bumps On Penis After Anal Sex Worried I Have HIV
- White Spots After Unprotected Vaginal Sex Worried I Have HIV
- Can You Have Kids If You Have An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.